Characteristic varieties of character sheaves

This is a preview of subscription content, access via your institution.

References

  1. [BBD] Beilinson, A., Bernstein, J., Deligne, P., Faisceaux Pervers. Astérisque100 (1983)

  2. [Bi] Bien, F.: SphericalD-modules and representations of reductive Lie groups. Mass. Institute Technology Thesis (1986)

  3. [BM] Borho, W., MacPherson, R.: Partial resolutions of nilpotent varieties. In: Analyse et topologie sur les espaces singuliers. Astérisque101–102, 23–74 (1983)

  4. [Br] Brylinski, J-L.: Transformations canoniques, dualité projective, théorie de Lefschetz, transformations de Fourier et sommes trigonométriques. Astérisque140–141, 3–134 (1986)

    Google Scholar 

  5. [GG] Gelfand, I.M., Graev, M.I.: The geometry of homogeneous spaces, group representations and the related questions of integral geometry. Tr. Mosk. Mat. O.-va8, 250–253 (1959)

    Google Scholar 

  6. [Gi1] Ginsburg, V.: Characteristic varieties and vanishing cycles. Invent. math.84, 327–402 (1986)

    Google Scholar 

  7. [Gi2] Ginsburg, V.: Admissible modules on a symmetric space. Preprint

  8. [KS] Kashiwara, M., Schapira, P.: Microlocal study of sheaves. Astérisque128 (1985)

  9. [La1] Laumon, G.: Correspondance de Langlands géométrique pour les corps de fonctions. Duke Math. J.54 (no. 2) 309–360 (1987)

    Google Scholar 

  10. [La2] Laumon, G.: Cône nilpotent et variété caractéristique des faisceaux caractères de Lusztig. 1987

  11. [Lu1] Lusztig, G.: Intersection cohomology complexes on a reductive group. Invent. Math.75, 205–272 (1984)

    Google Scholar 

  12. [Lu2] Lusztig, G.: Character sheaves I, II, III, IV, V. Adv. Math.56, 193–237 (1985);57, 226–265 (1985), 266–315;59, 1–63 (1986);61, 103–155 (1986)

    Google Scholar 

  13. [Sp] Springer, T.A.: The unipotent variety of a semi-simple group. Proc. Colloq. Alg. Geom. Tata Institute, pp. 373–391 (1969)

Download references

Author information

Affiliations

Authors

Additional information

Partially supported by NSF

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Mirković, I., Vilonen, K. Characteristic varieties of character sheaves. Invent Math 93, 405–418 (1988). https://doi.org/10.1007/BF01394339

Download citation

Keywords

  • Characteristic Variety
  • Character Sheave